Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diabetic. Have red grains like spots on my penis. HIV negative. Take medication for fungal infection. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1197 Questions
I get small red grains like spots on my pennis. I even tested for HIV and it is negative. This disappears in two or three days and after one or two months later it appears and says for two/three days. I am not diabetic as well. Taken twice medication for fungal infection. Please suggest what it could be.
Posted Wed, 21 Aug 2013 in Men's Health
Answered by Dr. Anjana Rao Kavoor 1 hour later
Thanks for writing in to us.

What you experience is an intermittent penile rash like condition. It is important to know if there is associated pain or itching in your rashes.

If you have been diagnosed as having fungal infection earlier, then you need to take precautionary measures like keeping the genital area dry and wearing cotton inner wear once you are cured.

It could also be due to dermatitis, an allergy of some kind. This will disappear after taking anti allergic medications or by themselves and appear at a later date.

Genital warts is one condition that needs to be ruled out because of its variable presentation. However, genital warts will not disappear in 2-3 days as mentioned by you.

I would suggest you take precautions to prevent fungal infections in future and please consult a dermatologist for a definitive diagnosis of the red spots, should they recur again.

Hope this helps.
Should there be any further query, please feel free to ask.

Dr A Rao Kavoor
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor